MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND HEATER COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND HEATER COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Model Number HEATER/COOLER 3T 120V/60 HZ
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1-a5 patient information was not provided.H11 livanova deutschland manufactures the heater cooler 3t system, the issue occurred in the united states.Livanova field service engineer was dispatched to customer facility, checked the device and could not replicate the issue.Technical safety inspection was perfomed successfully and device was sent back to customer in its expected functions.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received report that the heater cooler 3t system heating function was not working properly.Reportedly, device stopped at 27°c even if set temperature was 37°c.There was no patient impact.
 
Additional Manufacturer Narrative
Based on follow up communications, it was clarified that this event is a recurrence of the same problem, that was not replicated by field service engineer dispatched onsite.When a second service activity was performed, the event was confirmed and the distribution board, mains transformer and mains ac kit have been replaced.After performing all the functional tests with positive results, unit was sent back to customer in its expected functions.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.

Brand Name
HEATER COOLER 3T SYSTEM
Common Device Name
CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24598124
Report Number9611109-2026-90090
Device Sequence Number9561041
Product Code DWC
UDI-Device Identifier04033817900528
UDI-Public(01)04033817900528(11)220629
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEATER/COOLER 3T 120V/60 HZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/19/2026
04/24/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/17/2026
05/19/2026
Date Device Manufactured06/29/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown